# SDR V0XD2017102401

- Difficulty date: October 24, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N182GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15175
- Aircraft time: 15,456 hours, 12,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS DOOR SURROUND, FORWARD CENTER LT INTERCOSTAL CORRODED OUT OF LIMITS. REMOVED AND REPLACED INTERCOSTAL IAW SRM 53-21-23/51-42-06/51-42-21/51-25-16/51-21-11/ ESPM 20-44-00.
